# SDR 2006UALA02025

- Difficulty date: October 18, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 18,767 hours, 7,839 cycles
- Engine: Iae V2527A5
- Engine time: 18,767 hours, 7,839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED DURING TAKEOFF RUN.     REPLACED NR 1 ENGINE.  FOUND FINE METAL SHAVINGS IN TAILPIPE.  CAPT REPORTED BURNING ODOR IN CABIN. NO SMOKE. EGT, EPR SPIKED.  FADEC MESSAGE, VSV VALVE FAILURE.  NOTHING ON PFR.  NR 1 ENGINE HAS METAL IN THE AFT FAN AIR DUCT ALSO THE RIGHT SIDE 7TH AND 10TH STAGE BLEEDS HAVE METAL IN TH E SCREENS. THE 7TH RIGHT UPPER BLEED VALVE HAS AN ACCUMULATION OF METAL APPROX 1 TABLESPOON FULL.  ACCOMPLISHED IDLE LEAK CHECK, AND EEC CHECK DUE TO ENGINE REPLACEMENT.  NO DEFECTS NOTED.
